# SDR CALA0100891

- Difficulty date: September 20, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 46,862 hours, 22,401 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Grd Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5" CRACK IN R/H WING GROUND SPOILER ACTUATOR FITTING. A DOUBLER WAS INSTALLED IAW ECRA 5740-01317 AND DRAWING SRO9570010.
